MAUDE Adverse Event Report: LDR MÉDICAL ROI-A CAG MED H14MM 30X39MM 14; INTERVERTEBRAL BODY FUSION SYSTEM IMPLANT

LDR MÉDICAL ROI-A CAG MED H14MM 30X39MM 14; INTERVERTEBRAL BODY FUSION SYSTEM IMPLANT
Model Number N/A
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report of this complaint.Product was not returned yet, no evaluation could be performed.The review of the device history records is ongoing.Investigation still in progress.
 
Event or Problem Description
Roi-a: anchor plate didn't deploy.As reported , a cotter pin came apart and fell into the wound.It was retrieved and taken out of patient.The threaded rod striped out of the implant so it could not be controlled.The shaft of the inserter broke off the wing guide so everytime the surgeon hit it with a mallet it bent over the guide making it impossible to deploy the blade after many attempts, the doctor decided it was best to remove the blade and cage an together.They burred portions of the anterior face of the implant per the surgical technique and removed the cage.The threaded rod was not coming out of the implant holder so the tech assembled the radd delivery system to implant the new cage and blades.Following the surgical technique the new cage and blades were implanted all together the case was delayed around 40-45 min.The patient was not harmed in any way during this procedure.Additional information was requested.Investigation ongoing.
 
Additional Manufacturer Narrative
Corrections to all fields.This mdr report was submitted in error.There is no information available that suggests that there was a malfunction of the device.Additionally, the device did not contribute to a death or serious injury.
 
Event or Problem Description
This mdr report was submitted in error.There is no information available that suggests that there was a malfunction of the device.Additionally, the device did not contribute to a death or serious injury.

Brand Name
ROI-A CAG MED H14MM 30X39MM 14
Common Device Name
INTERVERTEBRAL BODY FUSION SYSTEM IMPLANT
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8825404
Report Number3004788213-2019-00247
Device Sequence Number2337100
Product Code OVD
UDI-Device Identifier03662663014243
UDI-Public03662663014243
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2024
Device Model NumberN/A
Device Catalogue NumberIR5341P
Device Lot Number18-280428
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/27/2019
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date07/25/2019
Supplement Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR